# SDR DALA2024111911072

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 12,324 hours, 5,737 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHIP 8130 -ATB- RETURNED TO SLC DUE TO LEFT PACK DISCHARGE DUCT DISCONNECT MESSAGE AND ODOR IN CABIN. CORRECTIVE ACTION: LT ENGINE REPLACED. (LP# 0665064, 5804833, 0661772).
